# SDR SWAA991443

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 2607825
- Condition: Worn
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, AIRCRAFT VEERED TO THE LEFT DURING TAKEOFF.  RUNWAY WAS WET.  FOUND NLG TIRES WORN.  REMOVED AND REPLACED BOTH NLG TIRE/WHEEL ASSY'S.
